# SDR ASAA2013040494377

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 1,516 hours, 509 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 102F0262
- Condition: Failed
- Location: Apu
- Part time: 421 hours, 779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL 360, SAT -60 ATTEMPTED THREE APU CSS.  ALL THREE ATTEMPTS NO START. WITH A APU FAULT LIGHT ON AFTER EA START.  FAULT LIGHT WENT OUT WITHIN 5 MINUTES OF EA ATTEMPT.  ACFT GROUNDED.  FOUND FAULT CODE 49-41012.  ACCOMPLISHED TASK 49-40-803.  APU STARTED ON GROUND.  APU IGNITION WAS ERRATIC. REPLACED STARTER GENERATOR IAW MM 49-41-21.  APU STARTS NORMAL.
